American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Vesselin Drensky and Jie-Tai Yu. A cancellation conjecture for free associative algebras. Proc. Amer. Math. Soc. 136 (2008) 3391-3394. MR 2415020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Vesselin Drensky and Jie-Tai Yu. Tame and Wild Coordinates of $K[z][x,y]$. Trans. Amer. Math. Soc. 353 (2001) 519-537. MR 1709773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. A. Mulero. Rings of continuous functions and the branch set of a covering. Proc. Amer. Math. Soc. 126 (1998) 2183-2189. MR 1451822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] S. M. Bhatwadekar and Amartya K. Dutta. Kernel of locally nilpotent $R$-derivations of $R[X,Y]$ . Trans. Amer. Math. Soc. 349 (1997) 3303-3319. MR 1422595.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shreeram S. Abhyankar and Avinash Sathaye. Uniqueness of plane embeddings of special curves. Proc. Amer. Math. Soc. 124 (1996) 1061-1069. MR 1317027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Paulo Brumatti and Aron Simis. The module of derivations of a Stanley-Reisner ring . Proc. Amer. Math. Soc. 123 (1995) 1309-1318. MR 1243162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ming Chang Kang. Injective morphisms of affine varieties . Proc. Amer. Math. Soc. 119 (1993) 1-4. MR 1146862.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Shulim Kaliman. On the Jacobian conjecture . Proc. Amer. Math. Soc. 117 (1993) 45-51. MR 1106179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows and polynomial morphisms . Proc. Amer. Math. Soc. 116 (1992) 861-871. MR 1111440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] James H. McKay and Stuart Sui Sheng Wang. A note on the Jacobian condition and two points at infinity . Proc. Amer. Math. Soc. 111 (1991) 35-43. MR 1034887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Edwin Connell and John Zweibel. Subgroups of polynomial automorphisms. Bull. Amer. Math. Soc. 23 (1990) 401-406. MR 1039423.
Abstract, references, and article information
View Article: PDF

[15] Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang. A brief proof of Jacobian hypothesis implies flatness . Proc. Amer. Math. Soc. 109 (1990) 327-330. MR 1021901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shizuka Sato. On modular extensions . Proc. Amer. Math. Soc. 109 (1990) 621-626. MR 1019282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Wei Li. Remarks on rings of constants of derivations . Proc. Amer. Math. Soc. 107 (1989) 337-340. MR 979220.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shizuka Sato. On the purely inseparable closure of rings . Proc. Amer. Math. Soc. 100 (1987) 619-622. MR 894426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Tetsuzo Kimura and Hiroshi Niitsuma. Differential basis and $p$-basis of a regular local ring . Proc. Amer. Math. Soc. 92 (1984) 335-338. MR 759648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Douglas Bridges and Jeffrey Bergen. On the derivation of $x\sp{n}$ in a ring . Proc. Amer. Math. Soc. 90 (1984) 25-29. MR 722408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. Connell and J. Drost. Conservative and divergence free algebraic vector fields . Proc. Amer. Math. Soc. 87 (1983) 607-612. MR 687626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jeffrey Lang. The divisor classes of the hypersurface $z\sp{p\sp{m}}=G(x\sb{1},\cdots ,x\sb{n})$ in characteristic $p>0$ . Trans. Amer. Math. Soc. 278 (1983) 613-634. MR 701514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information
View Article: PDF

[24] Richard Draper and Klaus Fischer. Derivations into the integral closure . Trans. Amer. Math. Soc. 271 (1982) 283-298. MR 648093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Erich Platte. Pure descent for the module of Zariski differentials . Proc. Amer. Math. Soc. 82 (1981) 7-12. MR 603591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] William C. Brown and Sarah Glaz. Some counterexamples concerning a differential criterion for flatness . Proc. Amer. Math. Soc. 81 (1981) 505-510. MR 601717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] M. Fried. A note on automorphism groups of algebraic number fields . Proc. Amer. Math. Soc. 80 (1980) 386-388. MR 580989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Sarah Glaz. Differential criteria for flatness . Proc. Amer. Math. Soc. 79 (1980) 17-22. MR 560576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Murray Gerstenhaber. The fundamental form of an inseparable extension . Trans. Amer. Math. Soc. 227 (1977) 165-184. MR 0429861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] David C. Lantz. $R$-automorphisms of $R[G]$ for $G$ abelian torsion-free . Proc. Amer. Math. Soc. 61 (1976) 1-6. MR 0435060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2